# SDR DHL2002806528

- Difficulty date: June 28, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LT WING I/B JOINT FLAP LINK RIB SHOWS 4 CRACKS 1 INCH XW 138.000.  REMOVED CRACKED RIB PER SRM 51-1-21 PAGE 1.  FABRICATED AND INSTALLED PER ATM 00111590, DWG 5652796, EA SEMAN 2002729, SRM 57-7-1 PG 6 AND SRM 51-1-21 PG 1.
